| Catalog Number |
151620807 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Edema (1820); Pain (1994)
| Date of Event |
11/18/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states that the patient fell and experienced pain with edema on the left leg.It was also indicated that the patient undergone i&d.Doi: (b)(6) 2017; dor: (b)(6) 2017 left knee.
Additional Manufacturer Narrative
Investigation summary :no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.